Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 51, NWS Columbia, SC

May 6, 20224 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at May 6, 2022, 5:26 PM EDT for 4 counties in South Carolina. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2022, 5:26 PM EDT (21:26 UTC)
Expired
May 6, 2022, 6:00 PM EDT
In force
34 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chesterfield County, SC, Kershaw County, SC, Lee County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 91 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 5:46 PM EDTTSTM WND DMG6 Ese Camden, SCKERSHAW COUNTY DISPATCH REPORTED A TREE DOWN ALONG BISHOPVILLE HIGHWAY AND LUCKNOW RD. TIME ESTIMATED FROM RADAR.
May 6, 6:10 PM EDTHAIL 1.257 N Bishopville, SCCORRECTS PREVIOUS HAIL REPORT FROM 7 N BISHOPVILLE. PUBLIC REPORTED THROUGH SOCIAL MEDIA OF HALF DOLLAR SIZE HAIL ALONG KELLY BRIDGE ROAD WEST IN NORTHERN LEE COUNTY.
May 6, 6:10 PM EDTHAIL 1.257 N Bishopville, SCPUBLIC REPORTED THROUGH SOCIAL MEDIA OF HALF DOLLAR SIZE HAIL ALONG KELLY BRIDGE ROAD WEST IN NORTHERN LEE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 3:47 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
912 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

780 
WUUS52 KCAE 062126
SVRCAE
SCC025-055-061-085-062200-
/O.NEW.KCAE.SV.W.0051.220506T2126Z-220506T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
526 PM EDT Fri May 6 2022

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lee County in central South Carolina...
  Central Chesterfield County in central South Carolina...
  Northwestern Sumter County in central South Carolina...
  Kershaw County in central South Carolina...

* Until 600 PM EDT.

* At 526 PM EDT, severe thunderstorms were located along a line
  extending from near Westville to 6 miles south of Lugoff, moving
  northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees and powerlines.

* Locations impacted include...
  Camden, Bishopville, Chesterfield, Lugoff, Carolina Sandhills
  Wildlife Refuge, Westville, Cassatt, Goodale State Park, Mcbee,
  Bethune, Lucknow, North Central High School, Dekalb, Alligator Fire
  Station, Middendorf, North Towne Square Shopping Center, Bay
  Springs Fire Station, Antioch, Midway Elementary School and
  Chesterfield Detention Center.

This includes Interstate 20 in South Carolina between mile markers 91
and 112.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EDT for central South
Carolina.

For your protection seek shelter inside a sturdy building and stay
away from windows.

A Tornado Watch remains in effect until 800 PM EDT for central South
Carolina.

&&

LAT...LON 3445 8013 3437 8029 3432 8024 3437 8018
      3423 8021 3409 8073 3445 8063 3480 8000
TIME...MOT...LOC 2126Z 245DEG 40KT 3443 8057 3414 8065 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

fwa
1 follow-up statement
914 
WWUS52 KCAE 062141
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
541 PM EDT Fri May 6 2022

SCC085-062150-
/O.CAN.KCAE.SV.W.0051.000000T0000Z-220506T2200Z/
Sumter SC-
541 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUMTER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for 
central South Carolina.

LAT...LON 3445 8013 3437 8029 3432 8024 3437 8018
      3423 8021 3415 8059 3432 8067 3445 8063
      3480 8000
TIME...MOT...LOC 2140Z 245DEG 40KT 3449 8043 3420 8051 

$$

SCC025-055-061-062200-
/O.CON.KCAE.SV.W.0051.000000T0000Z-220506T2200Z/
Lee SC-Chesterfield SC-Kershaw SC-
541 PM EDT Fri May 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN LEE...CENTRAL CHESTERFIELD AND EASTERN KERSHAW
COUNTIES...

At 540 PM EDT, severe thunderstorms were located along a line
extending from near Mt Pisgah to 6 miles south of Goodale State Park,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees and powerlines.

Locations impacted include...
Camden, Bishopville, Chesterfield, Carolina Sandhills Wildlife
Refuge, Westville, Cassatt, Goodale State Park, Mcbee, Bethune,
Lucknow, North Central High School, Dekalb, Alligator Fire Station,
Middendorf, North Towne Square Shopping Center, Bay Springs Fire
Station, Antioch, Midway Elementary School, Chesterfield Detention
Center and Woodward Airfield.

This includes Interstate 20 in South Carolina between mile markers 96
and 111.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for 
central South Carolina.

For your protection seek shelter inside a sturdy building and stay
away from windows.

Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.

&&

LAT...LON 3445 8013 3437 8029 3432 8024 3437 8018
      3423 8021 3415 8059 3432 8067 3445 8063
      3480 8000
TIME...MOT...LOC 2140Z 245DEG 40KT 3449 8043 3420 8051 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

fwa

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:56 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 6, 3:56 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
356 PM EDT Fri May 6 2022

.SYNOPSIS...
Showers and thunderstorms will develop ahead of an approaching
cold front this afternoon. Some of these thunderstorms will be
strong to severe. Saturday will be cooler and drier with a
chance of showers and perhaps a rumble of thunder in the
northeastern Midlands. Several days of dry weather follow
starting on Sunday with gradually warming temperatures.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Quick update for Severe thunderstorm watch for the Midlands and
CSRA through 10pm. Organized convection lifting north-
northeastward through central GA should move into the CSRA after
4pm and continue northeastward across the Midlands providing a
damaging wind threat. Isolated tornadoes cannot be ruled out but
the primary threat is damaging winds and large hail.

Previous discussion:
Tornado watch issued for the Upstate SC and western NC. The
strongest SR helicity should remain northwest of the CAE CWA and
southwest in Georgia. Severe threat expected to increase for central
SC and east central Georgia later this afternoon into the evening...

Deepening surface low pressure over Kentucky/Indiana early this
afternoon with a trailing cold front moving east of the Mississippi
Valley. Ahead of the front, Precipitable water increase across SC to
around 1.5 inches with southwest low level flow...Warm air advection
appears weak however. Upper level low over Tennessee moving east-
northeast and taking on negative tilt. Upper level divergence will
be increasing over the Carolina as upper level 100 kt jet rounding
the base of the trough moves east. In addition a strong short wave
trough will approach the Carolinas. This will result in strong lift
across the region during time of peak heating...highs in the mid to
upper 80s as the cold front approaches.

Instability appears to be moderate with SB CAPE 1500-2000 J/kg.
Mixed layer CAPE is low at the moment and with gusty winds probably
mixing down lower dew points later in the day...possible limiting
factor. The CAMS suggest a possible storm mode of discrete cells
early, with low tornado threat given the lack of SR Helicity. Then
with a uni-directional strong shear profile late this afternoon, a
squall line ahead of the front 21z-24z with damaging winds the
primary threat along with hail given relatively low wet-bulb zero
height as the upper low approaches. Went with relatively high pops.
The front should push to the east of the area during the 03z- 06z
period tonight. Drier air will filter in behind the front and the
showers should move into the coastal plain. The stronger cold
advection may be delayed until morning so overnight temps only fall
to around 60.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
Upper low will swing over the forecast area Saturday with lower
heights and cooler temperatures with highs in the mid to upper 70s
with mostly cloudy skies. With considerable cooling aloft with the
upper low right over us, could get some showers and maybe even a
thunderstorm to develop, especially in the NE portion of the
forecast area. Saturday night the upper low will shift offshore with
drier air pumping into the forecast area. Overnight lows cooler as
well Saturday night with temperatures in the low to mid 50s.

NW flow aloft across the area Sunday with N flow at the surface with
drier air pumping into the forecast area as PWATs drop to .7 to .8
inches and skies begin to clear from SW to NE. Cold advection and
clouds will keep temperatures in the upper 60s NE to mid 70s SW.
Cold advection will continue overnight with lows in the upper 40s
north and low 50s south.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Good agreement among global models and their ensemble suites in
the low pressure remaining just east of the area with a
blocking ridge preventing it from pushing further downstream.
All euro ensemble members keep PWATs below an inch with
generally northerly flow continuing. Temperatures will slowly
recover into next week, remaining below normal. The low will
slowly shift back to the west by the middle of the week with
some increasing moisture which may lead to showers developing
late in the period, although moisture will still be fairly
limited.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A cold front will approach from the lower Mississippi Valley by this
evening. Ahead of the front, the air mass is becoming moderately
unstable. The CAMS suggest a convective squall line with a few
discrete cells will develop in east central GA then move northeast
through the area during the 20z-24z. Kept the brief period of IFR
conditions as the thunderstorms moves through the area. Clearing
skies in the late evening with mainly mid level ceilings. Winds will
be southwest 15 to 20 knots with a few higher gusts ahead of the
front then shift to west after 12z Saturday. Strato-cumulus may
develop after 12z Saturday as the upper level low moves over the
area and maybe some brief light showers, but VFR conditions expected.

EXTENDED AVIATION OUTLOOK...There will be another chance for showers
on Saturday, especially across the northern CWA as the upper level
low passes by. Patchy early morning stratus/fog possible
particularly at OGB/AGS on Saturday.

EXTENDED AVIATION OUTLOOK...No significant impacts to aviation
expected.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, May 6, 4:39 AM EDT, 12 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
439 AM EDT Fri May 6 2022

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115-
116-135>137-070845-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster-
Southern Lancaster-Northwestern Orangeburg-Central Orangeburg-
Southeastern Orangeburg-
439 AM EDT Fri May 6 2022

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

A cold front will bring a line of strong to severe thunderstorms
through the area this afternoon. The main threat will be damaging
winds, isolated tornadoes, and large hail. Brief heavy rainfall will
also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and evening.

In the hours before

Special weather statement, May 6, 5:09 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Columbia SC
509 PM EDT Fri May 6 2022

SCZ021-022-028-029-031-062145-
Fairfield SC-Richland SC-Sumter SC-Kershaw SC-Lee SC-
509 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of southeastern
Fairfield, northwestern Lee, northwestern Sumter, northeastern
Richland and Kershaw Counties through 545 PM EDT...

At 508 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elgin, or 10 miles east of Dentsville, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Columbia, Camden, Bishopville, Lake Wateree Dam, Dentsville, Lugoff,
Villages at Sandhill, Cassatt, Elgin, Killian, Sesquicentennial State
Park, Lake Carolina, Fort Jackson, Goodale State Park, Woodfield,
Blythewood, Lucknow, North Central High School, Spring Hill and North
Towne Square Shopping Center.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 76 and 116.
 Interstate 77 near mile marker 16, and between mile markers 22 and
29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central South Carolina.

&&

LAT...LON 3397 8087 3423 8102 3447 8052 3420 8024
TIME...MOT...LOC 2108Z 241DEG 41KT 3412 8078

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MG
Local storm report, May 6, 5:10 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
510 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     1 SSW CLEARWATER        33.49N 81.92W
05/06/2022                   AIKEN              SC   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTED TREES DOWN NEAR THE
            INTERSECTION OF SC HWY. 421 AND STORM BRANCH
            ROAD.

&&

LCV
Local storm report, May 6, 5:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
512 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     AUGUSTA BUSH FIELD      33.37N 81.96W
05/06/2022  M51 MPH          RICHMOND           GA   ASOS

            ASOS REPORTED A WIND GUST TO 51 MPH AT
            AUGUSTA-BUSH FIELD.

&&

LCV
Local storm report, May 6, 5:16 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
516 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     WAYNESBORO              33.09N 82.01W
05/06/2022                   BURKE              GA   LAW ENFORCEMENT

            BURKE COUNTY DISPATCH REPORTED WIDESPREAD
            TREES AND POWERLINES DOWN ACROSS THE COUNTY.
            TIME ESTIMATED ON RADAR.

&&

GPL
Local storm report, May 6, 5:17 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
517 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             AUGUSTA DANIEL FIELD    33.46N 82.03W
05/06/2022  E2.00 INCH       RICHMOND           GA   PUBLIC

            PUBLIC REPORTED THROUGH SOCIAL MEDIA OF
            LARGE HAIL THAT RANGED FROM 1 INCH UP TO
            JUST OVER 2 INCHES ALONG PENNSYLVANIA AVENUE
            NEAR CLIFTON STREET.

&&

LCV
Local storm report, May 6, 5:25 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
525 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     8 NNE AIKEN             33.65N 81.68W
05/06/2022  M43 MPH          AIKEN              SC   AWOS

            AIKEN AWOS AT THE AIKEN MUNICIPAL AIRPORT
            REPORTED A WIND GUST OF 43 MPH.

&&

LCV

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 2:19 PM EDTSpecial Weather StatementCAELancaster26 min
May 6, 4:28 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell32 min
May 6, 4:40 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick35 min
May 6, 4:57 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Orangeburg33 min
May 6, 5:09 PM EDTSpecial Weather StatementCAEKershaw, Richland36 min
May 6, 5:10 PM EDTSevere Thunderstorm Warning Considerable damage threatCAEAiken, Edgefield, Lexington, McCormick, Saluda35 min
May 6, 5:25 PM EDTSevere Thunderstorm Warning Considerable damage threatCAEAiken, Bamberg, Barnwell, Calhoun, Clarendon, Lexington and 3 more35 min
May 6, 5:30 PM EDTSpecial Weather StatementCAELancaster30 min
May 6, 5:32 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster, Richland28 min
May 6, 5:37 PM EDTSevere Thunderstorm Warning Considerable damage threatCAEFairfield, Lexington, Newberry, Richland, Saluda23 min
May 6, 5:39 PM EDTSevere Thunderstorm WarningCAEChesterfield, Lancaster36 min
May 6, 5:46 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell29 min
May 6, 5:54 PM EDTSevere Thunderstorm WarningCAEKershaw, Lee36 min
May 6, 5:56 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lee, Orangeburg, Richland, Sumter34 min
May 6, 5:58 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster32 min
May 6, 5:59 PM EDTSevere Thunderstorm Warning Considerable damage threatCAEFairfield, Kershaw, Lexington, Newberry, Richland31 min
May 6, 6:06 PM EDTSevere Thunderstorm WarningCAEBamberg, Orangeburg24 min
May 6, 6:13 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster, Newberry18 min
May 6, 6:29 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster31 min
May 6, 6:37 PM EDTSpecial Weather StatementCAEMarlboro23 min
May 6, 6:39 PM EDTSpecial Weather StatementCAEBarnwell36 min
May 6, 7:23 PM EDTSpecial Weather StatementCAECalhoun, Sumter37 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.